Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Using benzoyl peroxide and clindamycin for acne. How to get rid of it?

i m 24 year male. im having acne problem from last 7 to 8 years but it was rather mild at starting. but from last 7 to 8 months it has incresed a lot.. specially from last 2 months...i am using benzoyl peroxide and clindamycin from last 3 weaks it has reduced a bit but it still apears again and again.. shand leaving marks
Asked On : Fri, 28 Dec 2012
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

You may contact me for more personal advice.
Follow the advice of a dermatologist instead of using any home remedies like neem, lemon or garlic because they can do more harm than good.

You have to use a retinoid either orally or locally to cure you of your pimples once and for all. Use a facewash which contains 1-2% salicylic acid. Do not take any protein supplements.

Hope this helps you.
Dr. Rahul Nagar
Consultant dermatologist
Answered: Fri, 28 Dec 2012
I find this answer helpful
General & Family Physician Dr. G Gayatridevi's  Response
I have Seen your question,

Acne generally appear due to factors like age -related , excessive testosterone , and high fat consumption in food.Its can be prevented for sure. Old marks though cannot be removed unless you undergo plastic surgery , but you can prevent new acne , by applying ayurvedic products like "Tadheen " balm , steaming and applying lemon for once a week.

But my previous experience did show that products like benzoyl peroxide and clindamycin do leave marks hence i suggested you the natural and effective remedies.

But in any case i would also recommend you to see a dermatologist for any further guidance.

Hope this Helps,

Dr.G.Gayatri Devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor